Effects Of Using Pain Relievers Along With Cough Medicine?
..rnDoc, I want to ask… Is it okay to take Panadol along with laserin..?rnAre there side effects that will occur?
Dear Shiti Qomariyah,
The first drug you mentioned above contains paracetamol. Where this drug is an analgesic (pain reliever) and antipyretic (fever reducer). The rules for using paracetamol itself are taken three to four times a day at a dose of 500 mg each time. This medicine can be taken both before and after meals.
As for the second medicine, this medicine is an herbal cough medicine that can be consumed to help relieve coughs, colds, vomiting, stomach pain and help relieve breathing. For the use of this drug itself, then you should follow the advice contained in the package and be aware of the side effects of consuming this drug.
Meanwhile, to take certain drugs at the same time, it is actually okay to do it under the supervision of a doctor because it is feared that unwanted drug interactions may occur. Where the use of one drug can affect the work of other drugs. Therefore, you should be able to provide a distance of about one to two hours between drug consumption.
And if the complaints you experience do not improve within 3 days after you consume over-the-counter medicines, then it is better to consult directly with a doctor so that further examination can be carried out.
Thus the information that we can convey, hopefully this information can be useful to resolve your complaint.
Dr. Taneya Putri Zahra